# SDR SWAA2020030942273

- Difficulty date: February 27, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION AROUND NUTPLATE HOLES BS867 TO BS887 RBL23 WL156         FOUND CORROSION ON ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS 867-887 RBL 23 WL 156, OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED SIDEWALL SUPPORT PLATE PER SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, DWG 146A7500. DWG 146A7502.
